Alert archive / Alabama / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 137, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jul 28, 2015, 5:45 PM CDT for Randolph County, Alabama. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 28, 2015, 5:45 PM CDT (22:45 UTC)
- Expired
- Jul 28, 2015, 6:30 PM CDT
- In force
- 45 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Randolph County, AL
The radar
The Maxwell AFB radar (KMXX), 83 km from the middle of the area, began a volume at 22:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 661 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 1114 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
758
WUUS54 KBMX 282245
SVRBMX
ALC111-282330-
/O.NEW.KBMX.SV.W.0137.150728T2245Z-150728T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT TUE JUL 28 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL RANDOLPH COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 630 PM CDT
* AT 545 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEDOWEE...
MOVING SOUTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
ROANOKE...WEDOWEE...LAKE WEDOWEE...MALONE...CRYSTAL LAKE...
DICKERT...OFELIA...TENNANT...ROCK STAND AND R.L. HARRIS DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3311 8552 3311 8554 3330 8565 3331 8564
3332 8564 3332 8565 3333 8565 3341 8548
3324 8526 3323 8525
TIME...MOT...LOC 2245Z 317DEG 5KT 3330 8553
HAIL...1.00IN
WIND...60MPH
$$
562 follow-up statements
742
WWUS54 KBMX 282304
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
604 PM CDT TUE JUL 28 2015
ALC111-282330-
/O.CON.KBMX.SV.W.0137.000000T0000Z-150728T2330Z/
RANDOLPH AL-
604 PM CDT TUE JUL 28 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHERN RANDOLPH COUNTY...
AT 604 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WEDOWEE...
MOVING SOUTHEAST AT 5 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ROANOKE...WEDOWEE...LAKE WEDOWEE...MALONE...CRYSTAL LAKE...DICKERT...
OFELIA...TENNANT...ROCK STAND AND R.L. HARRIS DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
BIRMINGHAM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3311 8552 3311 8554 3330 8565 3331 8564
3332 8564 3332 8565 3333 8565 3341 8548
3320 8531
TIME...MOT...LOC 2304Z 317DEG 5KT 3328 8551
HAIL...1.00IN
WIND...60MPH
$$
56256
WWUS54 KBMX 282320
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
620 PM CDT TUE JUL 28 2015
ALC111-282330-
/O.EXP.KBMX.SV.W.0137.000000T0000Z-150728T2330Z/
RANDOLPH AL-
620 PM CDT TUE JUL 28 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN RANDOLPH COUNTY WILL
EXPIRE AT 630 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
BIRMINGHAM.
LAT...LON 3311 8552 3311 8554 3330 8565 3331 8564
3332 8564 3332 8565 3333 8565 3341 8548
3320 8531
TIME...MOT...LOC 2318Z 317DEG 5KT 3328 8551
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:15 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 28, 3:15 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 315 PM CDT TUE JUL 28 2015 .DISCUSSION... UPPER LEVEL RIDGING IS ONE AGAIN EXERTING ITS INFLUENCE ON CENTRAL ALABAMA AND SURROUNDING AREAS. TEMPERATURES IN MANY AREAS CLIMBED INTO THE MID/UPPER 90S...WITH BORDERLINE HEAT ADVISORY CONDITIONS. TEMPS AND HUMIDITY SHOULD BE AT LEAST AS HIGH TOMORROW...AND WILL GO AHEAD AND PULL THE TRIGGER ON ANOTHER HEAT ADVISORY FOR A LARGE PORTION OF OUR AREA...INCLUDING BIRMINGHAM AND MONTGOMERY METRO AREAS. AS WITH TODAY...NO OBVIOUS LARGE SCALE THUNDERSTORM TRIGGERS AS MESOSCALE PROCESSES RULE THE DAY. WILL THEREFORE BROADBRUSH POPS FOR TOMORROW...AND LET THE MORNING SHIFT TOMORROW TRY TO IDENTIFY THE MESOSCALE BOUNDARIES THAT MIGHT LEAD TO SLIGHTLY BETTER RAIN CHANCES. AS WE DID EARLIER THIS SUMMER...I THINK WE'LL TAKE THE HEAT ADVISORY ONE DAY AT A TIME WITH THIS GO 'ROUND AS WELL. BY THE TIME WE GET TO THE MIDDLE AND END OF THE WEEK...IT APPEARS THE UPPER RIDGE RETROGRADES PLACING THE SOUTHEAST STATES IN A WEAKNESS IN BETWEEN TWO RIDGES. THIS SHOULD (SHOULD) KEEP CONDITIONS CLOSER TO SEASONAL NORMALS. IF ANYTHING...IT LOOKS LIKE SOME DRIER AIR DOES WORK IN FROM THE NORTH. SO EVEN IF AFTERNOON AIR TEMPS ARE NOT ALL THAT LOWER...THE LOWER HUMIDITY SHOULD KEEP US BELOW HEAT ADVISORY CRITERIA. IT WOULD ALSO LIMIT THE CHANCE OF RAIN TO THE SOUTHERN THIRD TO QUARTER OF THE CWA AS WELL. /61/ && .AVIATION... 18Z TAF DISCUSSION. ISOLATED TO SCATTERED CONVECTION HAS ALREADY DEVELOPED WITH THE BEST CHANCES ACROSS THE NORTH AND EAST THRU THE REMAINDER OF THE DAY. DUE TO SCATTERED NATURE OF THE ACTIVITY WILL HAVE TO AMEND THRU THE DAY FOR ANY TS IMPACTS. CONVECTION SHOULD DIMINISH WITH SUNSET. SOME PATCHY LIGHT FOG IS POSSIBLE ONCE AGAIN LATE TONIGHT. 19 && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 74 94 75 92 71 / 30 40 30 30 20 ANNISTON 74 93 75 93 73 / 30 40 30 40 30 BIRMINGHAM 75 95 76 93 73 / 20 40 30 30 20 TUSCALOOSA 75 97 76 95 74 / 20 40 30 30 20 CALERA 75 94 75 93 73 / 20 40 30 40 30 AUBURN 74 94 74 92 74 / 30 40 30 50 40 MONTGOMERY 76 96 76 96 76 / 30 40 30 40 40 TROY 75 97 75 94 75 / 30 40 30 50 40 && .BMX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY FROM 12 NOON TO 9 PM CDT WEDNESDAY FOR AUTAUGA- BARBOUR-BIBB-BULLOCK-CHILTON-DALLAS-ELMORE-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY- PERRY-PICKENS-PIKE-RUSSELL-SHELBY-SUMTER-TUSCALOOSA-WALKER- WINSTON. &&
Hazardous weather outlook, Jul 28, 3:50 AM CDT, 13 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 350 AM CDT TUE JUL 28 2015 ALZ011>015-017>050-291200- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 350 AM CDT TUE JUL 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. TEMPERATURES IN THE 90S AND HIGH HUMIDITY VALUES WILL COMBINE TO PRODUCE MAXIMUM HEAT INDICES AROUND 105 DEGREES ON WEDNESDAY AND THURSDAY AFTERNOONS MAINLY ACROSS THE SOUTH AND WEST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jul 28, 4:07 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
407 PM CDT TUE JUL 28 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 PM TSTM WND DMG 3 NE DEATSVILLE 32.64N 86.37W
07/28/2015 ELMORE AL EMERGENCY MNGR
SEVERAL TREES AND PHONE LINES DOWN NEAR COOSA RIVER RD
AND FOREMAN RD. WINDS ESTIMATED 40-50 MPH. TIME ESTIMATED
FROM RADAR.
&&
DAVISSpecial weather statement, Jul 28, 4:27 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
427 PM CDT TUE JUL 28 2015
ALZ025-282215-
SHELBY AL-
427 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHELBY COUNTY UNTIL
515 PM CDT...
AT 427 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COLUMBIANA. THIS STORM WAS NEARLY STATIONARY.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLUMBIANA...WILSONVILLE...LAY LAKE...SHELBY...BEESWAX CREEK PARK...
SPRING CREEK...ALABAMA 4H CENTER...SHELBY SHORES...KELLEY BRANCH AND
HIGHWAY 145 AND CR 46.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3320 8646 3320 8649 3317 8650 3316 8648
3312 8646 3309 8651 3307 8651 3306 8652
3303 8652 3302 8656 3306 8660 3305 8662
3307 8661 3307 8664 3318 8667 3326 8648
TIME...MOT...LOC 2127Z 332DEG 2KT 3316 8654
56Special weather statement, Jul 28, 4:32 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
432 PM CDT TUE JUL 28 2015
ALZ047-282215-
LEE AL-
432 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LEE COUNTY UNTIL 515
PM CDT...
AT 431 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WAVERLY...OR JUST WEST OF AUBURN...MOVING SOUTH AT 5 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
AUBURN...NOTASULGA...WAVERLY...LOACHAPOKA AND ROXANA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3251 8553 3257 8566 3258 8566 3258 8570
3265 8570 3271 8566 3271 8561 3273 8561
3273 8558 3274 8557 3273 8557 3273 8547
TIME...MOT...LOC 2131Z 011DEG 5KT 3266 8556
56Special weather statement, Jul 28, 4:36 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 436 PM CDT TUE JUL 28 2015 ALZ040-042-282200- DALLAS AL-LOWNDES AL- 436 PM CDT TUE JUL 28 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAS AND WEST CENTRAL LOWNDES COUNTIES UNTIL 500 PM CDT... AT 436 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BELKNAP...OR 16 MILES SOUTHWEST OF MOSSES...MOVING SOUTH AT 5 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CARLOWVILLE...FARMERSVILLE AND MINTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3205 8686 3205 8707 3216 8700 3216 8678 TIME...MOT...LOC 2136Z 016DEG 6KT 3207 8692 56
Special weather statement, Jul 28, 5:02 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
502 PM CDT TUE JUL 28 2015
ALZ019-282245-
CALHOUN AL-
502 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL CALHOUN COUNTY
UNTIL 545 PM CDT...
AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ALEXANDRIA...OR NEAR SAKS...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ANNISTON...OXFORD...JACKSONVILLE...COBB TOWN...SAKS...FORT
MCCLELLAN...WEST END-COBB TOWN...WEAVER...HOBSON CITY...OXFORD
LAKE...BLUE MOUNTAIN...ALEXANDRIA...ANNISTON REGIONAL AIRPORT...
BYNUM...JACKSONVILLE STATE UNIVERSITY...ANNISTON ARMY DEPOT...
CHOCCOLOCCO...DEARMANVILLE...WELLINGTON AND SULPHUR SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3363 8567 3363 8569 3361 8569 3361 8572
3360 8572 3358 8586 3359 8598 3383 8598
3386 8576
TIME...MOT...LOC 2201Z 350DEG 10KT 3378 8586
56Special weather statement, Jul 28, 5:13 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
513 PM CDT TUE JUL 28 2015
ALZ029-282245-
RANDOLPH AL-
513 PM CDT TUE JUL 28 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN RANDOLPH COUNTY
UNTIL 545 PM CDT...
AT 512 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
WOODLAND...OR 10 MILES NORTHEAST OF WEDOWEE...MOVING SOUTH AT 10 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WOODLAND...NAPOLEON...GRAHAM AND NEWELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3330 8543 3348 8543 3349 8532 3348 8530
3344 8530 3341 8529 3331 8527
TIME...MOT...LOC 2212Z 349DEG 10KT 3341 8536
56The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 28, 3:16 PM CDT | Special Weather Statement | BMX | Autauga | 44 min |
| Jul 28, 3:20 PM CDT | Heat Advisory | BMX | Autauga, Barbour, Bibb, Bullock, Chilton, Dallas and 21 more | 23 hr |
| Jul 28, 4:27 PM CDT | Special Weather Statement | BMX | Shelby | 48 min |
| Jul 28, 4:32 PM CDT | Special Weather Statement | BMX | Lee | 43 min |
| Jul 28, 4:36 PM CDT | Special Weather Statement | BMX | Lowndes | 24 min |
| Jul 28, 5:02 PM CDT | Special Weather Statement | BMX | Calhoun | 43 min |
| Jul 28, 5:13 PM CDT | Special Weather Statement | BMX | Randolph | 32 min |
| Jul 28, 5:15 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 33 min |
| Jul 28, 6:29 PM CDT | Special Weather Statement | BMX | Etowah | 46 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.